CaltechAUTHORS
  A Caltech Library Service

The Polynomial of Mittag-Leffler

Bateman, H. (1940) The Polynomial of Mittag-Leffler. Proceedings of the National Academy of Sciences of the United States of America, 26 (8). pp. 491-496. ISSN 0027-8424. http://resolver.caltech.edu/CaltechAUTHORS:BATpnas40

[img]
Preview
PDF
See Usage Policy.

362Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:BATpnas40


Item Type:Article
Additional Information:Copyright © 1940 by the National Academy of Sciences. Communicated July 13, 1940
Record Number:CaltechAUTHORS:BATpnas40
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:BATpnas40
Alternative URL:http://www.pnas.org/content/vol26/issue8/
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:8694
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:06 Sep 2007
Last Modified:26 Dec 2012 09:41

Repository Staff Only: item control page